# SDR VNAA20250525028

- Difficulty date: April 9, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670322129
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HINGE FITTINGS BORE LH/RH (2E/A) OF NLG DOOR ON FUSELAGE WAS FOUND.     EVALUATED, DUE TO EXCESSIVE DAMAGE ON HINGE FITTINGS BORE LH/RH (2E/A) OF NLG DOOR ON FUSELAGE WAS FOUND PER CRJ 700 SRM 53-00-01-101-001-A01 AND REPLACED PER CRJ700 SRM 51-42-21-001-001-A01.
